Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 963089, 13 pages
http://dx.doi.org/10.1155/2013/963089
Research Article

LMI-Based Model Predictive Control for a Class of Constrained Uncertain Fuzzy Markov Jump Systems

1Research Center of Intelligent Control and Systems, Harbin Institute of Technology, Harbin, Heilongjiang 150080, China
2Department of Mechanical and Aerospace Engineering, North Carolina State University, Raleigh, NC 27606, USA
3Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 8 August 2013; Accepted 27 September 2013

Academic Editor: Jun Hu

Copyright © 2013 Ting Yang and Hamid Reza Karimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. F. Camacho, Model Predictive Control, Springer, New York, NY, USA, 1998.
  2. E. G. Gilbert and K. T. Tan, “Linear systems with state and control constraints: the theory and application of maximal output admissible sets,” IEEE Transactions on Automatic Control, vol. 36, no. 9, pp. 1008–1020, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. S. Keerthi and E. G. Gilbert, “Optimal infinite-horizon feedback laws for a general class of constrained discrete-time systems: stability and moving-horizon approximations,” Journal of Optimization Theory and Applications, vol. 57, no. 2, pp. 265–293, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. B. Rawlings and K. R. Muske, “The stability of constrained receding horizon control,” IEEE Transactions on Automatic Control, vol. 38, no. 10, pp. 1512–1516, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Franzè, “A nonlinear sum-of-squares model predictive control approach,” IEEE Transactions on Automatic Control, vol. 55, no. 6, pp. 1466–1471, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. L. de Oliveira Kothare and M. Morari, “Contractive model predictive control for constrained nonlinear systems,” IEEE Transactions on Automatic Control, vol. 45, no. 6, pp. 1053–1071, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Magni and R. Scattolini, “Stabilizing model predictive control of nonlinear continuous time systems,” Annual Reviews in Control, vol. 28, no. 1, pp. 1–11, 2004. View at Google Scholar
  8. P. Mhaskar, N. H. El-Farra, and P. D. Christofides, “Robust predictive control of switched systems: satisfying uncertain schedules subject to state and control constraints,” International Journal of Adaptive Control and Signal Processing, vol. 22, no. 2, pp. 161–179, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Hu, Z. Wang, H. Gao, and L. K. Stergioulas, “Extended Kalman filtering with stochastic nonlinearities and multiple missing measurements,” Automatica, vol. 48, no. 9, pp. 2007–2015, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Huang and S. Wang, “Use of uncertainty polytope to describe constraint processes with uncertain time-delay for robust model predictive control applications,” ISA Transactions, vol. 48, no. 4, pp. 503–511, 2009. View at Google Scholar
  11. E. F. Camacho, D. R. Ramirez, D. Limon et al., “Model predictive control techniques for hybrid systems,” Annual Reviews in Control, vol. 34, no. 1, pp. 21–31, 2010. View at Google Scholar
  12. J. Hu, Z. Wang, H. Gao, and L. K. Stergioulas, “Probability-guaranteed H finite-horizon filtering for a class of nonlinear time-varying systems with sensor saturations,” Systems & Control Letters, vol. 61, no. 4, pp. 477–484, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. Al-Gherwi, H. Budman, and A. Elkamel, “Robust distributed model predictive control: a review and recent developments,” Canadian Journal of Chemical Engineering, vol. 89, no. 5, pp. 1176–1190, 2011. View at Google Scholar
  14. J. L. Garriga and M. Soroush, “Model predictive control tuning methods: a review,” Industrial and Engineering Chemistry Research, vol. 49, no. 8, pp. 3505–3515, 2010. View at Google Scholar
  15. H. J. Ferreau, H. G. Bock, and M. Diehl, “An online active set strategy to overcome the limitations of explicit MPC,” International Journal of Robust and Nonlinear Control, vol. 18, no. 8, pp. 816–830, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. Pannocchia, J. B. Rawlings, and S. J. Wright, “Fast, large-scale model predictive control by partial enumeration,” Automatica, vol. 43, no. 5, pp. 852–860, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Wang and S. Boyd, “Fast model predictive control using on-line optimization,” IEEE Transactions on Control System Technology, vol. 18, no. 2, pp. 267–278, 2010. View at Google Scholar
  18. M. V. Kothare, V. Balakrishnan, and M. Morari, “Robust constrained model predictive control using linear matrix inequalities,” Automatica, vol. 32, no. 10, pp. 1361–1379, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. H. J. Bloemen, T. J. J. van den Boom, and H. B. Verbruggen, “Optimizing the end-point state-weighting matrix in model-based predictive control,” Automatica, vol. 38, no. 6, pp. 1061–1068, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. F. A. Cuzzola, J. C. Geromel, and M. Morari, “An improved approach for constrained robust model predictive control,” Automatica, vol. 38, no. 8, pp. 1183–1189, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. C. Ding, Y. G. Xi, and S. Y. Li, “A synthesis approach of on-line constrained robust model predictive control,” Automatica, vol. 40, no. 1, pp. 163–167, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W.-J. Mao, “Robust stabilization of uncertain time-varying discrete systems and comments on: ‘An improved approach for constrained robust model predictive control’,” Automatica, vol. 39, no. 6, pp. 1109–1112, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  23. B. Pluymers, J. A. K. Suykens, and B. De Moor, “Min-max feedback MPC using a time-varying terminal constraint set and comments on: ‘Efficient robust constrained model predictive control with a time varying terminal constraint set’,” Systems & Control Letters, vol. 54, no. 12, pp. 1143–1148, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Z. Y. Wan, B. Pluymers, M. V. Kothare, and B. de Moor, “Comments on ‘Efficient robust constrained model predictive control with a time varying terminal constraint set’,” Systems & Control Letters, vol. 55, no. 7, pp. 618–621, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Z. Y. Wan and M. V. Kothare, “Efficient robust constrained model predictive control with a time varying terminal constraint set,” Systems & Control Letters, vol. 48, no. 5, pp. 375–383, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. H. Lee, “Model predictive control: review of the three decades of development,” International Journal of Control, Automation, and Systems, vol. 9, no. 3, pp. 415–424, 2011. View at Google Scholar
  27. L. Blackmore, M. Ono, A. Bektassov, and B. C. Williams, “A probabilistic particle-control approximation of chance-constrained stochastic predictive control,” IEEE Transactions on Robotics, vol. 26, no. 3, pp. 502–517, 2010. View at Google Scholar
  28. J. Hu, Z. Wang, H. Gao, and L. K. Stergioulas, “Robust sliding mode control for discrete stochastic systems with mixed time-delays, randomly occurring uncertainties and randomly occurring nonlinearities,” IEEE Transactions on Industrial Electronics, vol. 59, no. 7, pp. 3008–3015, 2012. View at Google Scholar
  29. J. Hu, Z. Wang, B. Shen, and H. Gao, “Gain-constrained recursive filtering with stochastic nonlinearities and probabilistic sensor delays,” IEEE Transactions on Signal Processing, vol. 61, no. 5, pp. 1230–1238, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  30. S. Mollov, T. van den Boom, F. Cuesta et al., “Robust stability constraints for fuzzy model predictive control,” IEEE Transactions on Fuzzy Systems, vol. 10, no. 1, pp. 50–64, 2002. View at Google Scholar
  31. L. Wu, X. Su, P. Shi, and J. Qiu, “Model approximation for discrete-time state-delay systems in the T-S fuzzy framework,” IEEE Transactions on Fuzzy Systems, vol. 19, no. 2, pp. 366–378, 2011. View at Google Scholar
  32. Y. Xia, H. Yang, P. Shi, and M. Fu, “Constrained infinite-horizon model predictive control for fuzzy discrete-time systems,” IEEE Transactions on Fuzzy Systems, vol. 18, no. 2, pp. 429–436, 2010. View at Google Scholar
  33. L. Zhang and E.-K. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 2, pp. 463–468, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. L. Zhang, E.-K. Boukas, and J. Lam, “Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2458–2464, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  35. M. C. de Oliveira, J. Bernussou, and J. C. Geromel, “A new discrete-time robust stability condition,” Systems & Control Letters, vol. 37, no. 4, pp. 261–265, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet